Now showing items 1-20 of 35

  • Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177] 

    Álvarez Montaner, Josep; Yanagawa, Kohji (2013-05)
    External research report
    Open Access
    We give a purely combinatorial characterization of complete Stanley-Reisner rings having a principally generated (equivalently, nitely generated) Cartier algebra
  • Addendum to “Frobenius and Cartier algebras of Stanley–Reisner rings” [J. Algebra 358 (2012) 162–177] 

    Álvarez Montaner, Josep; Yanagawa, Kohji (2014-09)
    Article
    Restricted access - publisher's policy
    We give a purely combinatorial characterization of complete Stanley–Reisner rings having a principally generated (equivalently, finitely generated) Cartier algebra.
  • A Koszul complex over skew polynomial rings 

    Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2019-01-01)
    Article
    Restricted access - publisher's policy
    We construct a Koszul complex in the category of left skew polynomial rings associated with a flat endomorphism that provides a finite free resolution of an ideal generated by a Koszul regular sequence
  • Characteristic cycle of local cohomology modules of monomial ideals II 

    Álvarez Montaner, Josep (2003)
    Article
    Open Access
  • Characteristic cycles of local cohomology modules of monomial ideals 

    Álvarez Montaner, Josep (1998)
    Article
    Open Access
    By using the theory of D-modules we express the characteristic cycle of a local cohomology module supported on a monomial ideal in terms of conormal bundles relative to a subvariety. As a consequence we can decide when a ...
  • Characteristic cycles of localizations: algorithmic approach 

    Álvarez Montaner, Josep; Leykin, Anton (2004)
    Article
    Open Access
    For a polynomial ring R = k[x1, ..., xn], we present an algorithm for computing the characteristic cycle of the localization Rf for any nonzero polynomial f ∈ R. The approach is useful to answer certain questions regarding ...
  • Cohomología local con soporte un ideal monomial (D-módulos y combinatoria) 

    Álvarez Montaner, Josep (2000)
    Article
    Open Access
    We study, by using the theory of algebraic $\cD$-modules, the local cohomology modules supported on a monomial ideal $I$ of the polynomial ring $R=k[x_1,\dots,x_n]$, where $k$ is a field of characteristic zero. We compute ...
  • Computing jumping numbers and multiplier ideals in two-dimensional regular local rings 

    Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran (Universitat de Barcelona. Edicions i Publicacions, 2014)
    Conference report
    Restricted access - publisher's policy
    We give a new algorithm that computes the jumping numbers with their multiplicities and multiplier ideals of any ideal in a regular two-dimensional local ring.
  • Constancy regions of mixed multiplier ideals in two-dimensional local rings with rational singularities 

    Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran (WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim, 2018)
    Article
    Open Access
    The aim of this paper is to study mixed multiplier ideals associated with a tuple of ideals in a two-dimensional local ring with a rational singularity. We are interested in the partition of the real positive orthant given ...
  • D-modules, Bernstein-Sato polynomials and F-invariants of direct summands 

    Álvarez Montaner, Josep; Huneke, Craig; Núñez-Betancourt, Luis (2017-12-01)
    Article
    Restricted access - publisher's policy
    We study the structure of D -modules over a ring R which is a direct sum- mand of a polynomial or a power series ring S with coefficients over a field. We relate properties of D -modules over R to D -modules over S . We ...
  • Effective computation of base points of ideals in two-dimensional local rings 

    Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Blanco Fernández, Guillem (2018-01-04)
    Article
    Restricted access - publisher's policy
    © 2018 Elsevier Ltd. We provide an algorithm that allows to describe the minimal log-resolution of an ideal in a smooth complex surface from the minimal log-resolution of its generators. In order to make this algorithm ...
  • Frobenius and Cartier algebras of Stanley-Reisner rings 

    Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2011-09)
    External research report
    Open Access
    We study the generation of the Frobenius algebra of the injective hull of a complete Stanley-Reisner ring over a field with positive characteristic. In particular, by extending the ideas used by M. Katzman to give a ...
  • Frobenius and Cartier algebras of Stanley-Reisner rings 

    Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2011-05-15)
    Article
    Restricted access - publisher's policy
    We study the generation of the Frobenius algebra of the injective hull of a complete Stanley–Reisner ring over a field with positive characteristic. In particular, by extending the ideas used by M. Katzman to give a ...
  • Generators of D-modules in positive characteristic 

    Álvarez Montaner, Josep; Blickle, Manuel; Lyubeznik, Gennady (2004)
    Article
    Open Access
    Let R = k[x1, . . . , xd] or R = k[[x1, . . . , xd]] be either a polynomial or a formal power series ring in a finite number of variables over a field k of characteristic p > 0 and let DR|k be the ring of klinear differential ...
  • GEOMETRÍA AFÍ I EUCLADIANA 

    Álvarez Montaner, Josep (Universitat Politècnica de Catalunya, 2017-06-09)
    Exam
    Restricted access to the UPC academic community
  • GEOMETRÍA AFÍ I EUCLADIANA 

    Álvarez Montaner, Josep (Universitat Politècnica de Catalunya, 2017-07-05)
    Exam
    Restricted access to the UPC academic community
  • GEOMETRÍA AFÍ I EUCLADIANA 

    Álvarez Montaner, Josep (Universitat Politècnica de Catalunya, 2017-04-03)
    Exam
    Restricted access to the UPC academic community
  • Linearization of local cohomology modules 

    Álvarez Montaner, Josep; Zarzuela Armengou, Santiago (American Mathematical Society, 2003)
    Part of book or chapter of book
    Open Access
    The aim of this work is to describe the linear structure of regular holonomic $\mathcal D$-modules with support a normal crossing with variation zero introduced in [Local cohomology, arrangements of subspaces and monomial ...
  • Local cohomology, arrangement of subspaces and monomial ideals 

    Álvarez Montaner, Josep; García López, Ricardo; Zarzuela Armengou, Santiago (2000)
    Article
    Open Access
  • Local cohomology supported on monomial ideals 

    Álvarez Montaner, Josep (2013-09-02)
    Article
    Restricted access - publisher's policy